Alert archive / Virginia / Gale Warnings in 2021

Gale Warning 25, NWS Baltimore/Washington

October 17, 2021

NWS Baltimore/Washington issued this gale warning at Oct 17, 2021, 1:25 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2021, 1:25 PM EDT (17:25 UTC)
Expired
Oct 17, 2021, 7:38 PM EDT
In force
6 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

214 
WHUS71 KLWX 171725
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
125 PM EDT Sun Oct 17 2021

ANZ531-532-539>541-180130-
/O.UPG.KLWX.SC.Y.0201.000000T0000Z-211018T2200Z/
/O.NEW.KLWX.GL.W.0025.211017T1725Z-211018T0400Z/
/O.EXB.KLWX.SC.Y.0202.211018T0400Z-211018T2200Z/
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
125 PM EDT Sun Oct 17 2021

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 15 to 25 kt with
  gusts up to 35 kt. For the Small Craft Advisory, west winds 15
  to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay from Pooles Island MD to North Beach 
  MD, Chester River to Queenstown MD, Eastern Bay, and Choptank 
  River to Cambridge MD and the Little Choptank River.

* WHEN...For the Gale Warning, until midnight EDT tonight. For 
  the Small Craft Advisory, from midnight tonight to 6 PM EDT 
  Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ533-180130-
/O.UPG.KLWX.SC.Y.0203.000000T0000Z-211018T2200Z/
/O.NEW.KLWX.GL.W.0025.211017T1725Z-211018T0400Z/
/O.EXB.KLWX.SC.Y.0202.211018T0400Z-211018T2200Z/
Chesapeake Bay from North Beach to Drum Point MD-
125 PM EDT Sun Oct 17 2021

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 15 to 25 kt with
  gusts up to 35 kt. For the Small Craft Advisory, west winds 15
  to 20 kt with gusts up to 25 kt.

* WHERE...Chesapeake Bay from North Beach to Drum Point MD.

* WHEN...For the Gale Warning, until midnight EDT tonight. For 
  the Small Craft Advisory, from midnight tonight to 6 PM EDT 
  Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ538-180130-
/O.UPG.KLWX.SC.Y.0201.000000T0000Z-211018T0400Z/
/O.NEW.KLWX.GL.W.0025.211017T1725Z-211018T0400Z/
/O.CON.KLWX.SC.Y.0205.211018T1400Z-211018T2200Z/
Patapsco River including Baltimore Harbor-
125 PM EDT Sun Oct 17 2021

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT
MONDAY...

* WHAT...For the Gale Warning, northwest winds 15 to 20 kt with
  gusts up to 35 kt. For the Small Craft Advisory, northwest winds
  10 to 15 kt with gusts up to 25 kt.

* WHERE...Patapsco River including Baltimore Harbor.

* WHEN...For the Gale Warning, until midnight EDT tonight. For 
  the Small Craft Advisory, from 10 AM to 6 PM EDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ530-180130-
/O.UPG.KLWX.SC.Y.0202.000000T0000Z-211018T0400Z/
/O.NEW.KLWX.GL.W.0025.211017T1725Z-211018T0400Z/
/O.EXT.KLWX.SC.Y.0205.211018T1400Z-211018T2200Z/
Chesapeake Bay north of Pooles Island MD-
125 PM EDT Sun Oct 17 2021

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 6 PM EDT
MONDAY...

* WHAT...For the Gale Warning, northwest winds 15 to 20 kt with
  gusts up to 35 kt. For the Small Craft Advisory, northwest winds
  10 to 15 kt with gusts up to 25 kt.

* WHERE...Chesapeake Bay north of Pooles Island MD.

* WHEN...For the Gale Warning, until midnight EDT tonight. For 
  the Small Craft Advisory, from 10 AM to 6 PM EDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ535-536-180130-
/O.EXT.KLWX.SC.Y.0204.000000T0000Z-211018T0400Z/
/O.CON.KLWX.SC.Y.0205.211018T1400Z-211018T2200Z/
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
125 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT
MONDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 10 to
  20 kt with gusts up to 25 kt. For the second Small Craft
  Advisory, northwest winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD.

* WHEN...For the first Small Craft Advisory, until midnight EDT
  tonight. For the second Small Craft Advisory, from 10 AM to 6 
  PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ542-180130-
/O.CON.KLWX.SC.Y.0202.000000T0000Z-211018T2200Z/
Patuxent River to Broomes Island MD-
125 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Patuxent River to Broomes Island MD.

* WHEN...Until 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ534-537-543-180130-
/O.CON.KLWX.SC.Y.0203.000000T0000Z-211018T2200Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
125 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 2 to 4 ft.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island, Chesapeake Bay from Drum Point MD to Smith 
  Point VA and Tidal Potomac from Cobb Island MD to Smith Point 
  VA.

* WHEN...Until 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DHOF
1 follow-up statement
013 
WHUS71 KLWX 172338
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
738 PM EDT Sun Oct 17 2021

ANZ530-538-180745-
/O.CAN.KLWX.GL.W.0025.000000T0000Z-211018T0400Z/
/O.EXA.KLWX.SC.Y.0204.000000T0000Z-211018T0400Z/
/O.CON.KLWX.SC.Y.0205.211018T1400Z-211018T2200Z/
Chesapeake Bay north of Pooles Island MD-
Patapsco River including Baltimore Harbor-
738 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT
MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the first Small Craft Advisory, west to northwest
  winds 10 to 20 kt with gusts up to 30 kt. For the second Small
  Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25
  kt expected.

* WHERE...Chesapeake Bay north of Pooles Island MD and Patapsco 
  River including Baltimore Harbor.

* WHEN...For the Small Craft Advisory, until midnight EDT 
  tonight. For the Small Craft Advisory, from 10 AM to 6 PM EDT 
  Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ531>533-539>541-180745-
/O.CAN.KLWX.GL.W.0025.000000T0000Z-211018T0400Z/
/O.EXT.KLWX.SC.Y.0202.211017T2338Z-211018T2200Z/
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
738 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West to northwest winds 10 to 20 kt with gusts up to 30 
  kt and waves 2 to 4 ft.

* WHERE...Chesapeake Bay from Pooles Island MD to Drum Point MD, 
  Chester River to Queenstown MD, Choptank River to Cambridge MD 
  and the Little Choptank River, and Eastern Bay.

* WHEN...Until 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ535-536-180745-
/O.CON.KLWX.SC.Y.0204.000000T0000Z-211018T0400Z/
/O.CON.KLWX.SC.Y.0205.211018T1400Z-211018T2200Z/
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
738 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT
MONDAY...

* WHAT...For the first Small Craft Advisory, west to northwest
  winds 10 kt with gusts up to 20 kt. For the second Small Craft
  Advisory, northwest winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD.

* WHEN...For the Small Craft Advisory, until midnight EDT 
  tonight. For the Small Craft Advisory, from 10 AM to 6 PM EDT 
  Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ542-180745-
/O.CON.KLWX.SC.Y.0202.000000T0000Z-211018T2200Z/
Patuxent River to Broomes Island MD-
738 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WHAT...West to northwest winds 10 to 15 kt with gusts up to 25 
  kt.

* WHERE...Patuxent River to Broomes Island MD.

* WHEN...Until 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ534-537-543-180745-
/O.CON.KLWX.SC.Y.0203.000000T0000Z-211018T2200Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
738 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 2 to 4 ft.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island, Chesapeake Bay from Drum Point MD to Smith 
  Point VA and Tidal Potomac from Cobb Island MD to Smith Point 
  VA.

* WHEN...Until 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Oct 17, 9:47 AM EDT, 3 hours 38 minutes earlier.

Area forecast discussion, Oct 17, 9:47 AM EDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
947 AM EDT Sun Oct 17 2021

.SYNOPSIS...
High pressure will slowly build eastward to our south through
the middle of the week. A cold front will cross the region late
in the week.

&&

.NEAR TERM /THROUGH MONDAY/...
Mid-morning update: The forecast is largely on track with no
significant changes needed. A few minor notes are:

(1) intermittent stratocumulus/wave clouds are being observed,
so tweaked sky cover based on latest obs/guidance
(2) adjusted winds over the higher elevations up several mph
(3) nudged dew points down a few degrees due to downsloping

.Previous discussion.
Latest analysis depicts the front from yesterday now off the
Atlantic coast. High pressure is centered over Texas, slowly
building eastward across much of the nation. Aloft, a deep
trough is swinging eastward across the eastern US, with a ridge
over the southwest and Rockies.

Through Monday, these systems will only very slowly move
eastward. This means we will remain in a brisk northwesterly
flow between low pressure to our northeast associated with the
departing cold front and upper trough, and the high pressure
gradually building eastward from Texas. Cool Canadian air will
continue to push across the region, and the trough will aid in
some limited instability. Away from the Allegheny Front, don't
expect any showers, but some cumulus and stratocumulus will
likely prevent full sunshine today... in fact, there may be
intervals when its more cloudy than not, especially north and
west of I-95. The Canadian air, gusty breeze (20-30 mph at
times) and less than 100 percent sunshine will result in the
next two days feeling much more like October than it has felt
thus far this month. Highs only in the 50s in the mountains,
perhaps even stuck in the 40s in the coolest spots, with 60s
across most of the lower elevations. Lows tonight in the 30s
across the coldest spots, but 40s elsewhere. Clouds and breeze
should prevent frost of significant magnitude, but patchy frost
is possible in the coldest spots.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
High pressure at the surface and ridging aloft gradually make
more progress eastward Monday night-Tuesday night, allowing the
gradient to relax, lingering clouds to thin, and temperatures to
warm. This should prevent widespread frost Monday night, but
will have to watch trends carefully. Tuesday will see a
noticeable warming trend compared to today-Monday, with temps
returning to the 70s. A bit milder Tuesday night but still
mostly 40s to lower 50s.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Ridging will hold through Wed then begin to break down during
the second half of the week as broad trough establishes over
eastern North America. A lead shortwave-trough and associated
cold front will cross the area Thu evening and be accompanied by
showers and perhaps thunderstorms. Additional shortwave-energy
is fcst to cross the area Fri night keeping unsettled/showery
weather while temps trend downward. Canadian high pressure
builds for early next week.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
VFR thru Tuesday night. Main concern will be gusts of 20-25
knots from the northwest, mainly today and again Monday, with
relaxing winds Tuesday.

No sig wx expected Wed. Next frontal passage Thu evening will
be accompanied with showers and shifting and strengthening
winds.

&&

.MARINE...
Small Craft Advisories thru Monday for most waters, with just
some breaks in the gusty winds in the sheltered waters at night.
Winds should gradually relax Tuesday, but some extension of
ongoing SCA's looks likely as this process will be slow.

Winds will strengthen again Wed night through Thu with SCA
conditions likely Thu-Thu night.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 PM EDT Monday for ANZ531>534-537-
     539>543.
     Small Craft Advisory until midnight EDT tonight for ANZ530-538.
     Small Craft Advisory from 10 AM to 6 PM EDT Monday for ANZ535-
     536-538.
     Small Craft Advisory from 6 AM to 6 PM EDT Monday for ANZ530.
     Small Craft Advisory until 7 PM EDT this evening for ANZ535-
     536.

&&

SYNOPSIS...RCM/LFR
NEAR TERM...RCM/DHOF
SHORT TERM...RCM
LONG TERM...LFR
AVIATION...RCM/LFR
MARINE...RCM/LFR
Hazardous weather outlook, Oct 17, 5:07 AM EDT, 8 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
507 AM EDT Sun Oct 17 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-180915-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
507 AM EDT Sun Oct 17 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-180915-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
507 AM EDT Sun Oct 17 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-180915-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
507 AM EDT Sun Oct 17 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 2:36 AM EDTSmall Craft AdvisoryLWX21 hr
Oct 17, 2:36 AM EDTSmall Craft AdvisoryLWX46 hr
Oct 17, 1:12 PM EDTSpecial Marine WarningLWX84 min

Nearby

Gale Warnings in Virginia, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.